Solitons of (1+1)D cubic-quintic nonlinear Schrodinger equation with PT - symmetric potentials

Göksel İ., Antar N., BAKIRTAS I.

OPTICS COMMUNICATIONS, vol.354, pp.277-285, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 354
  • Publication Date: 2015
  • Doi Number: 10.1016/j.optcom.2015.05.051
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.277-285
  • Istanbul Technical University Affiliated: Yes


In this paper, the existence and stability properties of optical solitons on parity-time (PT) symmetric lattices are investigated. The governing equation for the physical model is the (1 + 1)D cubic-quintic nonlinear Schrodinger equation (CQNLS) with a PT - symmetric potential. The solution to this equation is obtained both analytically and numerically by spectral methods. The numerical existence of fundamental solitons on PT - symmetric lattices is shown for various medium and potential depths. (C) 2015 Elsevier B.V. All rights reserved.